# SDR DL757951394

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FLOORBEAM AT STA 324 RBL 61 WAS FOUND TO BE CORRODED.  THE DAMAGED AREA WAS BLENDED OUT AND REPAIR ANGLE WAS FABRICATED AND INSTALLED PER SRM 53-10-08 FIG 202.  AREA WAS TREATED PER SRM 51-10-08.
